# SDR QXEA200800198

- Difficulty date: February 8, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 17,007 hours, 17,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 669-675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - SUSPECT CORROSION ON LEFT INBOARD SEAT TRACK, TOP OUTBOARD SIDE AT APPROXIMATELY STATION X669 TO X675.  REPAIRED IAW Q400 RD 8/4-53-884, SRM 51-40-10, 51-21-10, 51-25-10 AND 51-25-00.
